MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; NERVE BLOCK TRAY (KIT)

B. BRAUN MEDICAL INC. B.BRAUN; NERVE BLOCK TRAY (KIT)
Model Number 332100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Per medwatch number: (b)(4).Event description: 5cc plastic syringe was found to contain what appeared to be a black particle of stopper.The presence of this particle was observed by physician prior to administration, when triamcinolone acetonide injectable suspension was drawn into 5cc plastic syringe.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Based on the data from the investigation we are unable to determine the root cause of the reported incident.  review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
B.BRAUN
Common Device Name
NERVE BLOCK TRAY (KIT)
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10132696
Report Number2523676-2020-00156
Device Sequence Number17076669
Product Code OGJ
UDI-Device Identifier04046964177408
UDI-Public04046964177408
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number332100
Device Catalogue Number332100
Device Lot Number0061707901
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1